# SDR 96ZZZM16

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115BS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC324
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Part number: 1EN516
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR WOULD NOT INDICATE 'GREEN' AFTER SELECTION TO DOWN ON DESCENT INTO LWT.  DEFECTIVE DOWNLOCK SWITCH.  REMOVED AND REPLACED DEFECTIVE DOWNLOCK SWITCH.  GEAR RETRACT FUNCTION CHECK PERFORMED NORMAL.  (M)
